| Pain reliever, fever reducer. Temporarily relieves minor aches and pains due to headache, muscular aches, toothache, arthritis, backache, common cold, menstrual cramps. Reduces fever. Active ingredient in each caplet: Ibuprofen USP, 200mg. Inactive ingredients: Carnauba wax, cellulose, corn starch, fumed silica gel, hypromellose, lactose, magnesium stearate, polydextrose, polyethylene glycol, red iron oxide, sodium starch glycolate, stearic acid, titanium dioxide. â€ This statement has not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure or prevent any disease. |
*Please note that the stock photo may differ from the actual product model listed above.